MathSciNet Relay Station
MathSciNet bibliographic data
MR1086966 (92c:35106) 35Q53
Kenig, Carlos E.; Ponce, Gustavo; Vega, Luis Well-posedness of the initial value problem for the Korteweg-de Vries equation. J. Amer. Math. Soc. 4 (1991), no. 2, 323–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement